# SDR AUS20030866

- Difficulty date: August 10, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563B1US
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 165W01020
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) STANDBY HYDRAULIC PUMP FAILED. PUMP RUNS BUT FAILS TO PRODUCE PRESSURE. SUSPECT FAILED SHAFT.
